# SDR ASOA201702231256

- Difficulty date: February 23, 2017
- Submitted: February 25, 2017
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 30,876 hours, 22,205 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: CC670321791
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT JACK FITTING SUPPORT AT FS 265-280 IS CORRODED. REMOVED CORRODED LT JACK FITTING SUPPORT AND INSTALLED NEW SUPPORT IAW SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01 AND DWG CC670-322050.
